Ask an expert
Question

04 Jul 2011

Livifem
Hi, will Livifem cause hair loss, huge weight gain, bloated stomach. I am totally confused, I was on Angelique for a year which worked fine, but now a dr. suggested that I change to Livifem, but there is so much negative talk on this. Shall I rather stay on Angelique please?
Thanks!
Answer 29,000 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Daleen

Livifem may cause weight changes, abdominal discomfort and hair thinning in SOME, but so may Angelique.

Since Tibolone (the active ingredient of Livifem) has a similar or greater efficacy compared to older hormone replacement drugs, whilst sharing a similar side effect profile. It does have the benefit of reducing bleeding compared to traditional HRT's. It is also a much better option for women with endometriosis who'll be able to tolerate this drug.

Whether switching is the ideal for you is something that you and your doctor will have to decide on together.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.